Tarracofusion Workshops 2017

tarracofusion-workshops-2017-poster

Check on Facebook

Date: Saturday, July 15 & Sunday, July 16, 2017

Location: Escuela Bailame Tarragona, 13 Carrer Alguer, 43001, Tarragona, Spain

Workshops Schedule:

 – Saturday, July 15, 2017

  • 10:00 to 12:00 – Philippa Moirai – Tribal Stylisation & Exploration  [2 hrs]
  • 12:15 to 14:15 – Illan Riviere – We are in constant motion!  [2 hrs]
  • 15:15 to 17:15 – Philippa Moirai – The Power of Three  [2 hrs]

 – Sunday, July 16, 2017

  • 10:00 to 13:00 – Mat Jacob – Dance it out!  [3 hrs]
  • 14:00 to 16:00 – Alexis Southall – Folk it!  [2 hrs]

Prices:

  • All Workshops: € 40 each  –  Except Mat’s 3-hour Workshop: € 50
  • Full Pack (11 hrs): € 180
  • Early Bird (first 10): € 160

read more

For more information, kindly contact Mares.

Mares
Share
This